# SDR SWIA20230100003

- Difficulty date: January 3, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 43,604 hours, 38,643 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON THE LH TRU BAY AT APPROX. FS.202 ON CORNER RADIUS (MARKED)     (C-CHECK RO 2/26/2023)    COMPLIED WITH REPAIR FOR CRACKED L/H TRU BAY REF CRJ 200 SRM 51-42-06 REV 39, DATED: MAR 10/21 AND REO 601R-53-11-111 REV NC DATE 98-MAR-18, COMPLIED WITH TASK CARD 51-900-1003-SKYFABRICATED DOUBLER AND FILLER ACCOMPLISHED ON JOB 27856113 OP 4 MX TRANS # 26181034
